Journal of Biomathematics

Items 1-5 of 29
«Preious | of 6 | Next»
1

The Nonlinear Species Group Singularly Perturbed Robin Problems for Reaction Diffusion System

JOURNAL OF BIOMATHEMATICS, Volume 22, Issue 02,2007, Pages 193-199, Dol:

2

On a Non-Autonomous Ratio-Dependent Predator-Prey System with Feedback Controls

JOURNAL OF BIOMATHEMATICS, Volume 22, Issue 02,2007, Pages 200-208, Dol:

3

Global Existence and Blowup of Solutions to a Parabolic System. in Three-Species Cooperating Model

JOURNAL OF BIOMATHEMATICS, Volume 22, Issue 02,2007, Pages 209-214, Dol:

4

Qualitative Analysis for Predator-Prey System with Nonlinear Saturated Functional Response

JOURNAL OF BIOMATHEMATICS, Volume 22, Issue 02,2007, Pages 215-218, Dol:

5

The Periodic Solutions and Global Attraction of an Infinite Delay Differential Equation

JOURNAL OF BIOMATHEMATICS, Volume 22, Issue 02,2007, Pages 219-226, Dol:

Items 1-5 of 29
«Preious | of 6 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn